Armenian Journal of Mathematics

On the solutions of two third order recursive sequences

Abo-Zeid, R. (2014) On the solutions of two third order recursive sequences. Armenian Journal of Mathematics, 6 (2). pp. 64-66. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
235Kb

Abstract

Item Type:Article
Subjects:39-xx Difference and functional equations
ID Code:512
Deposited By:Dr. R. Abo-Zeid
Deposited On:31 Jan 2015 16:28
Last Modified:30 Jun 2015 11:08

Repository Staff Only: item control page